# SDR DHL2005741537

- Difficulty date: April 28, 2005
- Submitted: June 4, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UPPER AT GPS ANTENNA LOCATION BS 430 BTN STR1 AND 2L CRACK INDICATION NDT CONFIRMED.  CUT OUT DAMAGED AREA DIM [3.500 X 2.250.  FABRICATED DOUBLER 2024T3 .050, 11.500 X 7.500 IAW B727 SRM 53-30-2 FIG 1 AND 53-30-3 FIG 1.  TREATED AND PRIMED REPAIR DOUBLER IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 53-30-3 FIG 1.
